The Analysis Solutions for Two-Dimensional Fractional Diffusion Equations with Variable Coefficients

  IJMTT-book-cover
 
International Journal of Mathematical Trends and Technology (IJMTT)          
 
© 2014 by IJMTT Journal
Volume-5                          
Year of Publication : 2014
Authors : Yaqing Liu , Fenglai Zong , Liancun Zheng
  10.14445/22315373/IJMTT-V5P523

citation

Yaqing Liu , Fenglai Zong , Liancun Zheng Article:The Analysis Solutions for Two-Dimensional Fractional Diffusion Equations with Variable Coefficients,International Journal of Mathematical Trends and Technology (IJMTT),V5:60-66: January 2014. Published by Seventh Sense Research Group.

Abstract
This paper deals with a fractional diffusion equation with variable coefficients developed by a non-local method with temporal and spatial correlations. The time-fractional derivative is described in the Caputo sense while the space-fractional derivatives are described in the Riemann-Liouville sense. The variational iteration method is used to derive the solutions. Two examples are given to demonstrate the validity of the method.

References

[1] Charles Tadjeran, Mark M. Meerschaert, “A second-order accurate numerical method for the two-dimensional fractional diffusion equation,” Journal of Computational Physics,vol. 220, pp.813–823, Jul.2006.
[2] Mark M. Meerschaert, Charles Tadjeran, “Finite difference approximation for fractional advection-dispersion flow equations,” Journal of Computational and applied mathematics, vol.172, pp 65–77, Mar. 2004.
[3] Podlubny I, Fractional differential equations, New York: Academic Press, 1999.
[4] J.H.He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Comput. Methods Appl.Mech.Engrg, vol.167, pp.57-68, Jan. 1998.
[5] F. Liu, P. Zhuang, V. Anh, I. Turner, K. Burrage,”Stability and convergence of the difference methods for the space–time fractional advection–diffusion equation,” Applied Mathematics and Computation, vol. 191, pp.12–20, Aug. 2007.
[6] Mehdi Dehghan, “Numerical approximations for solving a time-dependent partial differential equation with non-classical specification on four boundaries,” Applied Mathematics and Computation, vol. 167, pp.28–45, Sep. 2004.
[7] Zaid odibat, Shaher Momani, “Numerical methods for nonlinear partial differential equations of fractional order,” Applied Mathematical Modeling, vol.32, pp.28-39, Dec. 2008.
[8] Shaher Momani, “Analytical approximate solution for fractional heat-like and wave-like equations with variable coefficients using the decomposition method,” Applied Mathematics and Computation, vol. 165, pp. 459 -472, Aug. 2005.
[9] Shaher Momani, Zaid odibat, “Comparison between the homotopy perturbation method and the variational iteration method for liner fractional partial differential equations,” Computer and mathematics with application, vol.54, pp.910-919, May. 2007.
[10] Chang Fu-Xuan, Chen Jin, Huang Wei, “Anomalous diffusion and fractional advection-diffusion equation,” Acta physica sinica, vol.53, pp.1113-1117, Mar. 2005.
[11] J.H. He, Non-perturbative methods for strongly nonlinear problems, Berlin, GmbH: Disertation, de-Verlag, 2006.

Keywords
Variational iteration method, Fractional differential equation, Caputo derivative, Diffusion equation.